# SDR EE4Y2012051400173

- Difficulty date: April 21, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 21,498 hours, 10,341 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100400000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER RUDDER LT SIDE PANEL WITH TRAPPED FLUID AT HOISTING POINT NR 1.  A PERMANENT REPAIR WAS INSTALLED AT DAMAGED AREA IAW REPAIR GUIDELINES 70561617/006 AND 70561617/007 UNDER THE NON ROUTINE ITEM; WO: A1A093, SUBJOB: 3, ITEM: 37.
